MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88862775-41
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was originally reported on a quarterly summary report and is being resubmitted per fda request.Post market vigilance (pmv) led an evaluation of one device.The event report alleges the product was used in a surgical procedure.However, analysis suggests that the product was not used in a surgical procedure.The visual inspection and functional evaluation of the product had acceptable results.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Our investigation was unable to determine a root cause or establish a relationship between the device and the reported incident.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During cardiac surgery, the suture thread broke.Used another device to complete the case, no medical or surgical intervention was needed.No patient injury.Patient status is alive, no injury.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6813987
Report Number9612501-2017-06004
Device Sequence Number102963
Product Code GAT
UDI-Device Identifier10884521105102
UDI-Public10884521105102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number88862775-41
Device Catalogue Number88862775-41
Device Lot NumberD5H1742X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1